GEO. W. COVEY, M.D., F.A.C.P.; H. H. WHITLOCK, M.D.
The fact that massive doses of vitamin D may produce toxic symptoms and even death in man has been recognized for many years. It is only in the past few years, however, that the administration of this substance in massive doses has become popular with physicians and that the misinformation relative to its merits in the treatment of arthritis publicized by a certain widely read "digest" of current literature has induced some people to use it in self-medication. In the past year we have recognized the syndrome of vitamin D intoxication in five patients whose records are briefly reported later
Learn more about subscription options.
Register Now for a free account.
COVEY GW, WHITLOCK HH. INTOXICATION RESULTING FROM THE ADMINISTRATION OF MASSIVE DOSES OF VITAMIN D, With Report of Five Cases(INTOXICATION RESULTING FROM THE ADMINISTRATION OF MASSIVE DOSES OF VITAMIN D, With Report of Five Cases*). Ann Intern Med. 1946;25:508–515. doi: 10.7326/0003-4819-25-3-508
Download citation file:
Published: Ann Intern Med. 1946;25(3):508-515.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only